# SDR ASAA2025031056488

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 30,693 hours, 9,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001, AFT GALLEY LH EMERGENCY LIGHTS FAILED CAPACITY CHECK. GROUNDED - YES. REPLACED AFT GALLEY L/H EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06, OPS CK NORMAL.
